# SDR SWAA102679

- Difficulty date: May 8, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 61,389 hours, 59,491 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: M11108
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GAUGE VIEWING WINDOW LENS CRACKED.  REMOVED AND REPLACED LENS PER MM.
